# SDR UALA2010042801423

- Difficulty date: April 27, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 37,071 hours, 4,600 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 32907706
- Part serial: 144
- Condition: Locked
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED ISLN VALVE RIGHT BLEED ISOLATION VALVE NOT IN COMMANDED POSITION.  MESSAGE WAS LATCHED.  TRIED SEVERAL TIMES TO UNLATCH, NO HELP.  RESEATED CONNECTOR ON VALVE AND MSG CLEARED.  MSG RETURNED AFTER SEVERAL MINUTES.  VALVE LOCKED IN OPEN POSITION PER MEL REF 3612G.  REPLACED VALVE. ACP ISO VALVE TESTS IAW MM.
